| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity, race unknown.(b)(4).Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -14.0/1.0/67 (sphere/cylinder/axis) was implanted into the patient's eye on (b)(6) 2022.On (b)(6) 2022 the lens was exchanged for a shorter length lens.
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -14.0/1.0/67 (sphere/cylinder/axis) implantable collamer lens into the patient's eye on (b)(6) 2022.On (b)(6) 2022, the lens was explanted and replaced with a shorter length lens.D4: expiration date added.Claim#: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a vial in liquid.Visual inspection found no visible damage to the lens.Claim#: (b)(4).